# SDR 07FDEA02101

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BA1512965
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ON AGING A/C INSP FOUND EXISTING REPAIR AT STA 760 FRAME DOES NOT CONFORM TO SB 727-53-0197.  REMOVED AND DISCARDED EXISTING REPAIR.  ACCOMPLISHED HFEC OF DAMAGE.  FABRICATED REPAIR PARTS AND INSTALLED, REF FED EX EA 7-5310-113044.
